Clomid Question for you ladies


#1

I am on my 5th round of 100mg in a row (been on 4 rounds a few years ago). Well I have been fortunate not to have too many side effects. I’ve had some slight headaches and very minimal dizziness until this round. I am on supposed to take my last pill tonight but don’t even want to. My headaches are a lot worse, I’ll get nauseated after taking the pill and this morning I was EXTREMELY dizzy to the point of almost vomiting and calling into work. I took
a meclizine and think it helped. So my question is it possible to go from almost free of side effects for a few rounds to having major side effects the next round??? Just so strange! I’m waiting on nurse to call me back


#2

[quote=PrayingInTexas]I am on my 5th round of 100mg in a row (been on 4 rounds a few years ago). Well I have been fortunate not to have too many side effects. I’ve had some slight headaches and very minimal dizziness until this round. I am on supposed to take my last pill tonight but don’t even want to. My headaches are a lot worse, I’ll get nauseated after taking the pill and this morning I was EXTREMELY dizzy to the point of almost vomiting and calling into work. I took
a meclizine and think it helped. So my question is it possible to go from almost free of side effects for a few rounds to having major side effects the next round??? Just so strange! I’m waiting on nurse to call me back[/quote]

Hmm, I know that as soon as my Dr started to up my doses of Clomid I began to have extreme symptoms. Never to the point of throwing up but definitely icky feeling with headaches, bloating, and some dizziness. I would be curious to know what the nurse says. What mg are you taking? I am now on 150 mg and it blows!


#3

I am on 100 since I started. The nurse called and said to stop the clomid and she will get with the Dr about switching to femera. Excited because I’ve heard it can have less side effects and help with lining. Don’t know what my lining is but suspect it is not to good because I only have one day of flow on clomid!